# SDR ASAA2018110826817

- Difficulty date: November 8, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 14,351 hours, 4,722 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE WINDOW OVERHEAT LT ILLUMINATED IN FLIGHT. GROUNDED - YES.  FOLLOWED QRH PROCEDURE- WINDOW OVERHEAT LT STAYED EXTINGUISHED.
